Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
187 Doctors are Online

Suggest treatment for urinary tract infection and vaginal infection

User rating for this question
Very Good
Answered by

Infectious Diseases Specialist
Practicing since : 1973
Answered : 545 Questions
l recently had a tampax removed that had in me for 3 weeks by my doctor and l didnt know l thought the discharge was from mirena coil l just had fitted. lm finding it extremely hard to urinate now l really have to push it out and only small amounts come. lve been sick twice today and have headaches. lts probably no relavance but l had a baby 5 months ago ans suffered an eclamptic seizure two days after birth. Can you give advice please? lve been given an antibiotic for the strong smellimg urine, can you help?
Posted Thu, 27 Mar 2014 in General Health
Answered by Dr. Fatbardha Sejdini 1 hour later
Brief Answer: Following suggestions to your queries... Detailed Answer: Hi, I have gone through your query carefully and understood your concerns. I am sorry for the situation you are in. Having inserted Tampax inside you for 3 weeks is long enough to develop urinary tract infection and vaginal infection, for which your doctor has prescribed antibiotic course. I also advise to: - keep a good hygiene of your genitalia; avoid hot water or other irritant soaps/gels - can discuss with your doctor to start taking local (vaginal) ovules for vaginal infection - drink more water - take magnesium/zinc citrate to optimize urine pH that will help ease the symptoms - I also advise my patients to use herbal mixture teas for urinary tract infection Everything will get to normal again, but need time. Wish fast recovery! Dr.Sejdini
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Doctor Now

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor